# SDR IPXA2023030491520

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 7100 · Powerplant System
- Part: Splice
- Part number: 2024T3071
- Part serial: NSN
- Condition: Cracked
- Location: I/B Nosecowl Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1C#2 ENG I/B NOSE COWL AFT BULKHEAD PITO TUBE CONNECTION PLATE HAS A CRACKREMOVED, FABRICATED, AND INSTALLED SPLICE IAW SRM 51-40-21
